# SDR IPXA2021030266312

- Difficulty date: February 7, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2844501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.698.1274 TO 703.5466.REPAIRED CRACKED L/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. SOX. 698.1274 TO 703.5466 IAW SRM 57-40-02 REPAIR 15 FIG. 205. ( MAJOR)
